# SDR CHQA201100145

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 24,215 hours, 19,125 cycles
- Engine: Allsn AE3007A
- Engine time: 14,964 hours, 13,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT EMERGENCY ESCAPE HATCH UPPER ILLUMINATED EXIT PLACARD WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT DC/AC INVERTER WITH NO FURTHER DEFECTS NOTED.
